# SDR CA960418014

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc AEIO360A1B6
- System (JASC): 7800 · Engine Exhaust System
- Part: Brace Eye
- Part number: L242667701420
- Condition: Broken
- Location: Rt Exh Strut
- Part time: 3,566 hours
- Component: Moravn, L24266701420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)RIGHT HAND EXHAUST BRACE STRUT THREADED END FOUND BROKEN ABOVE THE JAM NUT. THIS ALLOWED THE BROKEN END TO POSITION ITSELF IN THE TRAVEL RANGE OF THE THROTTLE LEVER ON THE FUEL INJECTOR METERING UNIT.SUBMITTER REPORTS THAT THE VIBRATION LEVELS AS WELL AS THE SHARP CUT THREADS MAY HAVE CONTRIBUTED TO THE CRACKING OF THE EYE END OF THE BRACE.
